# SDR SWAA2022022394852

- Difficulty date: September 24, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 149A8109114
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING OK TO INSTALL; AFT CARGO COMPARTMENT FLOOR AREA STA 867 LBL 15; BRACKET CRACKED AT LOWER END OF LH SIDEWALL STANCHION / REMOVED CRACKED BRACKET @STA 867 LBL 15 IAW SRM 51-40-02. VERIFIED NEW BRACKET TO BE P/N 149A8109-114 IAW BOEING DWG 149A8102 REV A. INSTALLED NEW BRACKET IAW B737 SRM 51-40-02 AND BOEING DWG 149A8102 REV A. A85252
